# SDR DALA2015101406153

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 48,489 hours, 17,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND L2 EMERGENCY LIGHTS WILL NOT LIGHT UP AS WELL AS SEVERAL AFT LT EMERGENCY EXIT OVERHEAD BIN LIGHTS.  MAINTENANCE R & R BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
